Free Access
Volume 14, 2010
Page(s) 409 - 434
Published online 22 December 2010
  1. A. Barron, L. Birgé and P. Massart, Risk bounds for model selection via penalization. Probab. Theory Relat. Fields 113 (1999) 301–413. [CrossRef] [MathSciNet] [Google Scholar]
  2. F. Bauer and T. Hohage, A Lepskij-type stopping rule for regularized Newton methods. Inv. Probab. 21 (2005) 1975–1991. [CrossRef] [Google Scholar]
  3. L. Birgé and P. Massart, Gaussian model selection. J. Eur. Math. Soc. 3 (2001) 203–268. [CrossRef] [MathSciNet] [Google Scholar]
  4. N. Bissantz, T. Hohage and A. Munk, Consistency and rates of convergence of nonlinear Tikhonov regularization with random noise. Inv. Probab. 20 (2004) 1773–1789. [CrossRef] [Google Scholar]
  5. N. Bissantz, G. Claeskens, H. Holzmann and A. Munk, Testing for lack of fit in inverse regression – with applications to biophotonic imaging. J. R. Stat. Soc. Ser. B 71 (2009) 25–48. [Google Scholar]
  6. N. Bissantz, T. Hohage, A. Munk and F. Ryumgaart, Convergence rates of general regularization methods for statistical inverse problems and applications. SIAM J. Numer. Anal. 45 (2007) 2610–2636. [Google Scholar]
  7. Y. Cao and Y. Golubev, On oracle inequalities related to smoothing splines. Math. Meth. Stat. 15 (2006) 398–414. [Google Scholar]
  8. L. Cavalier and Y. Golubev, Risk hull method and regularization by projections of ill-posed inverse problems. Ann. Statist. 34 (2006) 1653–1677. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Cavalier and A.B. Tsybakov, Sharp adaptation for inverse problems with random noise. Probab. Theory Relat. Fields 123 (2002) 323–354. [CrossRef] [Google Scholar]
  10. L. Cavalier, G.K. Golubev, D. Picard and A.B. Tsybakov, Oracle inequalities for inverse problems. Ann. Statist. 30 (2002) 843–874. [CrossRef] [MathSciNet] [Google Scholar]
  11. D.L. Donoho, Nonlinear solutions of linear inverse problems by wavelet-vaguelette decomposition. Appl. Comput. Harmon. Anal. 2 (1995) 101–126. [Google Scholar]
  12. S. Efromovich, Robust and efficient recovery of a signal passed trough a filter and then contaminated by non-gaussian noise. IEEE Trans. Inf. Theory 43 (1997) 1184–1191. [CrossRef] [Google Scholar]
  13. H.W. Engl, On the choice of the regularization parameter for iterated Tikhonov regularization of ill-posed problems. J. Approx. Theory 49 (1987) 55–63. [CrossRef] [MathSciNet] [Google Scholar]
  14. H.W. Engl, M. Hanke and A. Neubauer, Regularization of Inverse Problems. Kluwer Academic Publishers Group, Dordrecht (1996). [Google Scholar]
  15. M.S Ermakov, Minimax estimation of the solution of an ill-posed convolution type problem. Probl. Inf. Transm. 25 (1989) 191–200. [Google Scholar]
  16. Yu. Golubev, The principle of penalized empirical risk in severely ill-posed problems. Theory Probab. Appl. 130 (2004) 18–38. [Google Scholar]
  17. M. Hanke, Accelerated Lanweber iterations for the solution of ill-posed equations. Numer. Math. 60 (1991) 341–373. [CrossRef] [MathSciNet] [Google Scholar]
  18. T. Hida, Brownian Motion. Springer-Verlag, New York-Berlin (1980). [Google Scholar]
  19. I.M. Johnstone and B.W. Silverman, Speed of estimation in positron emission tomography and related inverse problems. Ann. Statist. 18 (1990) 251–280. [CrossRef] [MathSciNet] [Google Scholar]
  20. I.M. Johnstone, G. Kerkyacharian, D. Picard and M. Raimondo, Wavelet deconvolution in a periodic setting. J. R. Stat. Soc. B 66 (2004) 547–573. [Google Scholar]
  21. A. Kneip, Ordered linear smoother. Ann. Statist. 22 (1994) 835–866. [CrossRef] [MathSciNet] [Google Scholar]
  22. J.M Loubes and C. Ludena, Penalized estimators for non-linear inverse problems. ESAIM: PS 14 (2010) 173–191 [CrossRef] [EDP Sciences] [Google Scholar]
  23. C. Marteau, On the stability of the risk hull method for projection estimator. J. Stat. Plan. Inf. 139 (2009) 1821–1835. [CrossRef] [Google Scholar]
  24. P. Mathé, The Lepskij principle revisited. Inv. Probab. 22 (2006) L11–L15. [CrossRef] [Google Scholar]
  25. P. Mathé and S.V. Pereverzev, Optimal discretization of inverse problems in Hilbert scales. Regularization and self-regularization of projection methods. SIAM J. Numer. Anal. 38 (2001) 1999–2021. [CrossRef] [MathSciNet] [Google Scholar]
  26. D.N.G. Roy and L.S. Couchman, Inverse problems and inverse scattering of plane waves. Academic Press, San Diego (2002). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.